# SDR 2000UALA00164

- Difficulty date: April 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: MR291541841
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD PRIMARY HYDRAULIC PUMP EICAS MSG WITH ASSOCIATED PRESS LT ILLUMINATED.  AMBER ALERT, OTHERWISE NORMAL LANDING.  *S/D*  ENGINE DRIVEN PUMP HAD INTERNAL FAILURE.  REPLACED PUMP.
